MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient's blood pressure dropped, and pericardial effusion was confirmed.During a procedure to treat atrial fibrillation, an intellamap orion catheter was used.While mapping, the catheter was often seen in the left atrial appendage (laa).After 20 minutes of ablation and mapping, the patient's blood pressure dropped significantly, and a pericardial effusion was confirmed.Pericardiocentesis was performed, successfully resolving the issue.The patient left the operating room alert and in good condition.No further complications were reported, and the patient was admitted for full recovery.The device was disposed and will not be returned for analysis.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
INTELLAMAP ORION
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23884922
Report Number2124215-2025-92838
Device Sequence Number9650994
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)270227(10)37323421
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K220796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0037323421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/23/2025
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown